# SDR AU961155

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1C5
- Propeller: Hartzl HCA3VK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: R Engine Cyl
- Stage of operation: LD
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE NO6 CYLINDER AND CRANKCASE DAMAGED - AIRCRAFT HAD BEEN IDLE FROM NOVEMBER 1995 UNTIL JUNE 1996 - THE ENGINES HAD NOT BEEN INHIBITED OR REGULARLY GROUND RUN DURING THAT TIME
